# SDR GTIA9700116

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR SUPPORT REPAIR HAS CORROSION AT STATION 218 BL 0  ZF-1 AND STATION 237 BL 0 ZF-1.  REMOVED AND REPLACED CORRODED ANGLES, NEW ANGLES WERE FABRICATED AND INSTALLED IAW 51-30-2, 51-10-3, 51-10-4, 51-30-0, AND 53-03 FIG 3.  (M)
